# SDR DALA1114653101

- Difficulty date: March 1, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N301NB
- Make and model: Airbus A319-114
- Aircraft serial: 1058
- Aircraft time: 32,160 hours, 16,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND THE EMERGENCY PATH LIGHT AT ROW 13 ABC INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND OPERATIONAL CHECK WAS NORMAL.  AIRCRAFT RETURNED TO SERVICE.
